# SDR 0104359971

- Difficulty date: June 8, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- Aircraft time: 83,394 hours, 87,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H ck in ATL, two .75" long cracks were found in the Sta 756 bulkhead. The cracks are located in the upper ends of the verticle stiffeners at x=-11 and x=-22. Repaired per EA 99-181222. Material 2014-t6511 AL.
